Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Closed form solutions for a generalized Benjamin–Bona– Mahony–Burgers equation with higher-order nonlinearity

Cesar A. Gómez S.
Organization: Departamento de Matemáticas, Universidad Nacional de Colombia
Journal / Anthology

Applied Mathematics and Computation
Year: 2014
Volume: 234
Page range: 618–622

We obtain closed form solutions for a generalized Benjamin–Bona–Mahony–Burgers (gBBMB) equation with higher-order nonlinearity which belong to a class of so called nonlinear pseudo-parabolic or type Sobolev equations. The generalized tanh–coth method is used here; with the aid of Mathematica, periodic and soliton solutions are formally derived. Finally some conclusions are given.

*Applied Mathematics